Bulletin de l'Académie des Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences, 1917, Volume 11, Issue 2, Pages 137–162 (Mi izv6050)  

Les lacs salés magnésiens de Perekop

N. S. Kurnakov, S. F. Žemčužnyj


Full text: PDF file (3548 kB)
Received: 28.11.1916

Citation: N. S. Kurnakov, S. F. Žemčužnyj, “Les lacs salés magnésiens de Perekop”, Bulletin de l'Académie des Sciences, 11:2 (1917), 137–162

Citation in format AMSBIB
\Bibitem{KurZhe17}
\by N.~S.~Kurnakov, S.~F.~{\v Z}em{\v{c}}u{\v z}nyj
\paper Les lacs sal\'es magn\'esiens de Perekop
\jour Bulletin de l'Acad{\'e}mie des Sciences
\yr 1917
\vol 11
\issue 2
\pages 137--162
\mathnet{http://mi.mathnet.ru/izv6050}


Linking options:
  • http://mi.mathnet.ru/eng/izv6050
  • http://mi.mathnet.ru/eng/izv/v11/i2/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:290
    Full text:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021